# SDR 97UAL900829

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 740007
- Condition: Failed
- Location: Tail Cone
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BOTH VOR'S IN LIGHT ICING.  AFTER OUT OF ICE OK.  *S/D*  FOUND A BAD STATIC DISCHARGER.  REPLACED TAIL CONE STATIC DISCHARGER.
